MAUDE Adverse Event Report: PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER; ENDOBRONCHIAL VALVE

PULMONX CORPORATION ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER; ENDOBRONCHIAL VALVE
Model Number ZEPHYR 5.5 EDC
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2019, the patient underwent a bronchoscopy procedure with zephyr valve placement in the left lower lobe (lul) based on ct.A chartis assessment was performed in the lll and gave a negative collateral ventilation reading.A zephyr 5.5 endobronchial delivery catheter (edc) was used to size the airways and deploy a zephyr valve.During the valve sizing portion of the case, one of the sizing wings on the catheter fell off inside the patient.The loose sizing wing was found and suctioned out through the bronchoscope.A replacement catheter was used for the rest of the case and five valves were placed in the lll.

Brand Name
ZEPHYR ENDOBRONCHIAL DELIVERY CATHETER
Common Device Name
ENDOBRONCHIAL VALVE
Manufacturer (Section D)
PULMONX CORPORATION
700 chesapeake drive
redwood city CA 94063
MDR Report Key8869489
Report Number3007797756-2019-00086
Device Sequence Number18986817
Product Code NJK
UDI-Device Identifier00811907030720
UDI-Public(01)00811907030720(10)504301V40(17)210308
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P180002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2021
Device Model NumberZEPHYR 5.5 EDC
Device Catalogue NumberEDC-TS-5.5
Device Lot Number504301-V4.0
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2019
Initial Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight88